Advertisement

Regularite locale de la fonction “non-differentiable” de Riemann

  • Mathias Holschneider
  • Philippe Tchamitchian
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 1438)

Resume

Nous montrons comment analyser la régularité locale des fonctions à l'aide de la transformation en ondelettes. Ces résultats sont appliqués à la fonction de Riemann, pour laquelle nous montrons l'existence d'un ensemble dense de points où elle est dérivable. Pour un autre ensemble dense nous montrons l'existence de points de rebroussement. Sur un troisième ensemble nous montrons la dérivabilité à droite (à gauche). Sur le restant des points, on verra que la fonction n'est pas dérivable.

Keywords

Dilatation Generale Nous Allons Point Rationnel Peut Supposer Nous Supposerons 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. [1]
    K. Weierstrass Ueber continuirliche Functionen eines reellen Arguments, die für keinen Werth des letzteren einen bestimmten differentialquotienten besitzen. Königl. Akad. Wiss. (1872), Mathematische Werke II, 71–74.Google Scholar
  2. [2]
    G. H. Hardy Weierstrass's nondifferentiable function. Trans. Amer. Math. Soc. 17 (1916), 301–325.MathSciNetzbMATHGoogle Scholar
  3. [3]
    P. du Bois-Raymond Versuch einer Classification der willkürlichen Functionen reeller Argumente nach ihren Anderungen in den kleinsten Intervallen. J. für Math. 79 (1875), 28.Google Scholar
  4. [4]
    J. Gerver The differentiability of the Riemann function at certain rational multiples of π. Amer. J. Math. X C II, Nr. 1 (1970).Google Scholar
  5. [5]
    J. Gerver More on the differentiability of the Riemann function.Google Scholar
  6. [6]
    M. Holschneider On the wavelet transform of fractal objects. J. Stat. Phys. 5/6 (1988), 963–993.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    A. Grossmann & J. Morlet in Mathematics and Physics, Lectures on recent results, L. Streit editor. World Scientific Publishing, Singapore (1987).Google Scholar
  8. [8]
    P. G. Lemarié & Y. Meyer Ondelettes et bases Hilbertiennes. Rev. Iber. Amer. 1 (1987), 1286.zbMATHGoogle Scholar
  9. [9]
    A. Arneodo, G. Grasseau, M. Holschneider On the wavelet transform of multifractals. Phys. Rev. Lett. 61 (1988).Google Scholar
  10. [10]
    S. Bernstein Sur la convergence des séries trigonométriques. C. R., 8 Juin, 1914.Google Scholar
  11. [11]
    S. Jaffard Exposants de Hölder en des points donnés et coefficients d'ondelettes. C. R. Acad. Sc. Paris 308 (1989), 79–81.MathSciNetGoogle Scholar
  12. [12]
    T. Paul Thèse (Marseille).Google Scholar
  13. [13]
    T. M. ApostolModular functions and Dirichlet series in number theory. Springer Verlag.Google Scholar
  14. [14]
    R. C. GunningLectures on modular forms. Princeton University Press, 1962.Google Scholar
  15. [15]
    G. H. Hardy & J. E. Littlewood Some problems of diophantine approximation II. Acta Mathematica 37 (1914), 194–238.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Mathias Holschneider
  • Philippe Tchamitchian

There are no affiliations available

Personalised recommendations